# SDR USAA2014012200008

- Difficulty date: January 16, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 62,378 hours, 22,386 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: 146N8326U1
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 INTERGRANULAR CORROSION ON L3 EMERGENCY EXIT DOOR.  CUT OUT LOWER CHORD BETWEEN BS 1320 TO BS 1360, LBL 62.  REPLACED LOWER CHORD BETWEEN BS 1320 TO BS 1360, LBL 62 IAW SRM 51-10-02, 53-00-51-1A & 51-40-02.
